# SDR SWIA202164121

- Difficulty date: November 28, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR PANEL SUPPORT ANGLE AT FS.280 CROSSBEAM IS CORRODED   (C CHECK RO 02-03-22)   REMOVED AND REPLACED COCKPIT FLOOR PANEL SUPPORT ANGLE PER CRJ 700 SRM 51-42-06-001-001-A01 CRJ 700 SRM 51-42-21-001-001-A01 & DWG CC670-34010 REV K / COMPLIED WITH TASK CARD 51-900-1002-SKY
